# SDR DXTA2025050203304

- Difficulty date: April 30, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9557
- Aircraft time: 5,870 hours, 2,273 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DATA COMPUTER: AFTER TAKEOFF WINDSHEAR ON THE PFD DISPLAYED FOLLOWED BY AUTO THROTTLES OFF AND THE AUTO PILOT WOULD NOT RE-ENGAGE.  BOTH PFDS HAD MULTI FAILURES AND THEN BEGAN FLASHING AND SWITCHING BETWEEN SVS ON AND OFF.   AFTER TURNING OFF SVS SOME OF THE FAILURES BEGAN TO DISCONTINUE. THE AUTO PILOT DID NOT RETURN UNTIL A SWAP OF THE CPL TO THE OTHER SIDE.   THE FOLLOWING MESSAGES WERE IN EICAS .  AT 1 AND 2 FAIL.  TAT 1 FAIL . SVS FAIL. FD 1 FAIL . CORRECTIVE ACTION: REMOVED WIRE HARNESS .  REPLACE WIRE HARNESS INDICATED IN ITEM 3.85 INSTALLED NEW WIRE HARNESS PN 07C0752-001 ON LH T20 PROBE. REF EMM 73-21-05
